# SDR 2002F00435

- Difficulty date: January 7, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1238
- Aircraft time: 59,139 hours, 16,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION BULKHEAD WEB FASTENER HOLE AT FS 1363, RBL 90 TO RBL 91 TO HAVE 0.020 INCH CRACK.  MAINTENANCE REMOVED AND REPLACED THE BULKHEAD WEB IN ACCORDANCE WITH LOCKHEED SRM 51-10-01.
